Free Access
Volume 44, Number 4, July-August 2010
Page(s) 715 - 735
Published online 23 February 2010
  1. G. Alessandrini, E. Beretta, E. Rosset and S. Vessella, Optimal stability for inverse elliptic boundary value problems with unknown boundaries. Ann. Scuola Norm. Sup. Pisa 29 (2000) 755–806.
  2. L. Bourgeois, Convergence rates for the quasi-reversibility method to solve the Cauchy problem for Laplace's equation. Inv. Prob. 22 (2006) 413–430. [CrossRef]
  3. L. Bourgeois and J. Dardé, Conditional stability for ill-posed elliptic Cauchy problems: the case of Lipschitz domains (part II). Rapport INRIA 6588, France (2008).
  4. A.L. Bukhgeim, Extension of solutions of elliptic equations from discrete sets. J. Inv. Ill-Posed Problems 1 (1993) 17–32. [CrossRef]
  5. T. Carleman, Sur un problème d'unicité pour les systèmes d'équations aux dérivées partielles à deux variables indépendantes. Ark. Mat. Astr. Fys. 26 (1939) 1–9.
  6. J. Cheng, M Choulli and J. Lin, Stable determination of a boundary coefficient in an elliptic equation. M3AS 18 (2008) 107–123.
  7. M.C. Delfour and J.-P. Zolésio, Shapes and geometries. SIAM, USA (2001).
  8. C. Fabre and G. Lebeau, Prolongement unique des solutions de l'équation de Stokes. Comm. Part. Differ. Equ. 21 (1996) 573–596. [CrossRef] [MathSciNet]
  9. A. Fursikov and O. Imanuvilov, Controllability of Evolution Equations, Lecture Notes Series 34. Research Institute of Mathematics, Seoul National University, South Korea (1996).
  10. P. Grisvard, Elliptic problems in nonsmooth domains. Pitman, USA (1985).
  11. L. Hormander, Linear Partial Differential Operators. Fourth Printing, Springer-Verlag, Germany (1976).
  12. T. Hrycak and V. Isakov, Increased stability in the continuation of solutions to the Helmholtz equation. Inv. Prob. 20 (2004) 697–712. [CrossRef]
  13. V. Isakov, Inverse problems for partial differential equations. Springer-Verlag, Berlin, Germany (1998).
  14. F. John, Continuous dependence on data for solutions of pde with a prescribed bound. Commun. Pure Appl. Math. 13 (1960) 551–585. [CrossRef] [MathSciNet]
  15. M.V. Klibanov, Estimates of initial conditions of parabolic equations and inequalities via lateral data. Inv. Prob. 22 (2006) 495–514. [CrossRef]
  16. M.V. Klibanov and A.A. Timonov, Carleman Estimates for Coefficient Inverse Problems and Numerical Applications. VSP (2004).
  17. R. Lattès and J.-L. Lions, Méthode de quasi-réversibilité et applications. Dunod, France (1967).
  18. M.M. Lavrentiev, V.G. Romanov and S.P. Shishatskii, Ill-posed problems in mathematical physics and analysis. Amer. Math. Soc., Providence, USA (1986).
  19. G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Commun. Partial Differ. Equ. 20 (1995) 335–356. [CrossRef] [MathSciNet]
  20. L.E. Payne, On a priori bounds in the Cauchy problem for elliptic equations. SIAM J. Math. Anal. 1 (1970) 82–89. [CrossRef] [MathSciNet]
  21. K.-D. Phung, Remarques sur l'observabilité pour l'équation de Laplace. ESAIM: COCV 9 (2003) 621–635. [EDP Sciences]
  22. L. Robbiano, Théorème d'unicité adapté au contrôle des solutions des problèmes hyperboliques. Commun. Partial Differ. Equ. 16 (1991) 789–800. [CrossRef] [MathSciNet]
  23. D.A. Subbarayappa and V. Isakov, On increased stability in the continuation of the Helmholtz equation. Inv. Prob. 23 (2007) 1689–1697. [CrossRef]
  24. T. Takeuchi and M. Yamamoto, Tikhonov regularization by a reproducing kernel Hilbert space for the Cauchy problem for a elliptic equation. SIAM J. Sci. Comput. 31 (2008) 112–142. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you